Uniqueness theorem for locally antipodal Delaunay sets

N. P. Dolbilin*, A. N. Magazinov

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


We prove theorems on locally antipodal Delaunay sets. The main result is the proof of a uniqueness theorem for locally antipodal Delaunay sets with a given 2R-cluster. This theorem implies, in particular, a new proof of a theorem stating that a locally antipodal Delaunay set all of whose 2R-clusters are equivalent is a regular system, i.e., a Delaunay set on which a crystallographic group acts transitively.

Original languageEnglish
Pages (from-to)215-221
Number of pages7
JournalProceedings of the Steklov Institute of Mathematics
Issue number1
StatePublished - 1 Aug 2016
Externally publishedYes


Dive into the research topics of 'Uniqueness theorem for locally antipodal Delaunay sets'. Together they form a unique fingerprint.

Cite this